# SDR CA061006015

- Difficulty date: September 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, ENGINE OIL PRESSURE WAS SEEN TO DECREASE AND THE LOW OIL PRESSURE WARNING ACTIVATED.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED EXTERNAL OIL LEAKAGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006015)
